# SDR SWIA2025071100314

- Difficulty date: March 14, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N872DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10322
- Aircraft time: 14,768 hours, 10,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AUDIT OF 1C TASK CARD 53-900-304, EXTERNAL ZONAL INSPECTION OF THE REAR FUSELAGE FS 977.0 TO 1098.2 BELOW WL 72.5, FOUND DENTS AND SCRATCHES BELOW AND AFT OF THE LOW-PRESSURE AIR GROUND CONNECTION DOOR THAT NEEDS EVALUATED AND REPAIRED. (C-CHECK RO 07/09/2025)COMPLIED WITH REO # 670-53-61-2503 FOR REPAIR OF AREA.  TASK CARD 51-900-1002-SKY COMPLETED, M-337 ATTACHED
